# SDR 99UAL900549

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3005931
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ACTIVATED ON LANDING WHEN AIRCRAFT WAS TOWED TO THE GATE.  *S/D*  OPERATIONALLY CHECKED OK EMERGENCY LIGHTS.  ALL CHECKED GOOD EXCEPT FOR FORWARD LIGHT BULB ON AFT CARGO PIT DOOR.  RELAMPED, OPERATIONALLY CHECKED GOOD.
